# SDR AALA202308020433

- Difficulty date: July 29, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 61,487 hours, 30,838 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPERATE/CLOSE. ADJUSTED FLIGHT DECK DOOR VERTICAL CLEARANCE PER AMM 52-51-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
